Author: Sorting Last Post on Top ↓ Message:
CANUCKER08's Photo CANUCKER08 Posts: 2,436
4/15/08 12:46 A

My SparkPage
Send Private Message
Reply
Rant away, that's what this team is about and we're here to support you too.

I take Clonazepam too (1mg at bedtime and in the morning) but I skip the morning dose often because I don't want to feel tired and sometimes I don't feel like I need it. I don't really know that it helps me sleep better at night, if I'm having a terrible time trying to sleep, sometimes I'll take a second dose and even that doesn't always help.

I am finding that listening to the "nature sounds" on my MP3 at night really help to calm me down and get all those worries out of my head, not completely, but better than before.

So GAPEACHMOMMY, when's the appointment and if you've already had it, how'd it go?

Leader of "Dealing with Anxiety" for people with anxiety of all kinds:
teams.sparkpeople.com/anxiety
CAIRI1's Photo CAIRI1 SparkPoints: (12,026)
Fitness Minutes: (1,352)
Posts: 64
4/14/08 11:29 A

Send Private Message
Reply
Sorry for the rant in my last post!

Here's what happened:

1) I went to bed early and did not take my Clonazepam (because I thought I would wake up soon and take it at my regular bedtime),
2) I had horrible nightmares and a fitful sleep,
3) I woke up a few times; but I felt so weak and out of it that I couldn't muster the ability to get up and take it,
4) Finally woke up in the morning -- made myself get up and take my nightly dose (1mg),
5) Checked email, Sparkmail, etc.,
6) Ranted about my nightmarish, no quality sleep,
7) Went back to bed for a while...
8) Woke up feeling like I'd actually slept!

I have not done this in a long time since it has such a horrible effect on my sleep -- like I haven't slept at all -- even though I've actually overslept.

In sum: While missing my morning dose (.5mg) can make me a bit nervous -- missing the bedtime dose messes up my sleep so bad that I can't function until I've taken the dose and then slept some more.

I'm guessing this has something to do with benzodiazapines' effects on GABA and the REM cycle.
emoticon

 current weight: 165.8 
 
166
155.75
145.5
135.25
125
CAIRI1's Photo CAIRI1 SparkPoints: (12,026)
Fitness Minutes: (1,352)
Posts: 64
4/5/08 9:01 A

Send Private Message
Reply
Re: anti-anxiety meds -- for me at least missing a Clonazepam/Klonopin (a benzodiazapine) is nightmarish -- literally.

But it is a different feeling than AD w/d.

 current weight: 165.8 
 
166
155.75
145.5
135.25
125
CANUCKER08's Photo CANUCKER08 Posts: 2,436
4/4/08 7:31 P

My SparkPage
Send Private Message
Reply
I remember the weaning off, if you do it too fast, or even miss a dose with some meds, you get that buzzy feeling that's annoying. I hated it. Some meds you don't need to wean off of before taking a new one if they are in the same category.

At least you don't get that with anti-anxiety meds.

Leader of "Dealing with Anxiety" for people with anxiety of all kinds:
teams.sparkpeople.com/anxiety
GAPEACHMOMMY's Photo GAPEACHMOMMY Posts: 737
4/4/08 12:58 P

My SparkPage
Send Private Message
Reply
I don't know. I could have, but I don't know.

Jessie

"I can do all things through Christ who strengthens me." Philippians 4:13


 current weight: 230.0 
 
233
211
189
167
145
CAIRI1's Photo CAIRI1 SparkPoints: (12,026)
Fitness Minutes: (1,352)
Posts: 64
4/4/08 12:53 P

Send Private Message
Reply
Do you think that you could be weaning too fast?

Whenever I weaned off an AD too fast I had problems with withdrawal. What finally worked was tapering really slow over a few months rather than a few weeks.

Not everybody has this problem; but unfortunately I had withdrawal every time I came off of a med I'd been on over a month.

 current weight: 165.8 
 
166
155.75
145.5
135.25
125
GAPEACHMOMMY's Photo GAPEACHMOMMY Posts: 737
4/4/08 12:41 P

My SparkPage
Send Private Message
Reply
Thanks! I really do feel like alot of this is the meds. I have tried to "wean" myself off, but I can't do that because it just messes me up. I am definitely ready to try something else!!!

Jessie

"I can do all things through Christ who strengthens me." Philippians 4:13


 current weight: 230.0 
 
233
211
189
167
145
CAIRI1's Photo CAIRI1 SparkPoints: (12,026)
Fitness Minutes: (1,352)
Posts: 64
4/4/08 10:32 A

Send Private Message
Reply
Hopefully your new doc will take into account that an AD (Wellbutrin especially) can overstimulate someone who is anxious and lead to a false diagnosis of bi-polar.

My last AD (Cymbalta) made me very nervous and talkative and I felt pretty manic on it sometimes. I wish I had been more straightforward with my doctors about anxiety being my primary concern so that I could have avoided meds that made it worse.

 current weight: 165.8 
 
166
155.75
145.5
135.25
125
CANUCKER08's Photo CANUCKER08 Posts: 2,436
4/3/08 10:42 P

My SparkPage
Send Private Message
Reply
Good for you. Usually a psychiatrist has a much better idea about what kind of medication you need. There are so many different anti-depressants and anti-anxiety meds not it's kind of like try it for a bit and see if it works, if not, let's try another....

None on of the AD worked for me and I've tried them all. The good thing I did like about Welbutrin is that it helped me not feel hungry and I actually lost weight on it, the bad thing was that I couldn't sleep while taking it.

Anyways, good for you, I hope he/she's a good one for you. If not, get onto trying to find someone else.

Leader of "Dealing with Anxiety" for people with anxiety of all kinds:
teams.sparkpeople.com/anxiety
GAPEACHMOMMY's Photo GAPEACHMOMMY Posts: 737
4/2/08 4:55 P

My SparkPage
Send Private Message
Reply
I have an appt. on April 21 at 12pm to see a phsychiatrist. I have never seen one as my current meds (Wellbutrin) was prescribed by my ob/gyn. Since I feel like I am going nuts on Wellbutrin and my ob/gyn wants me to come in before he will change it, I decided to put my copay towards a dr. that has been trained in the field. Please pray for me that they will find a meds that will make me feel normal. I can't take too much more of feeling like a crappy parent after screaming or yelling at my children over stupid stuff. There are days where I feel like I have something really bad within me ~ negative energy, I dunno...but I just want to feel normal again! I am just hoping that it isn't something like bi-polar or something (it is in my family and I think it is hereditary). I just want it fixed.

Jessie

"I can do all things through Christ who strengthens me." Philippians 4:13


 current weight: 230.0 
 
233
211
189
167
145
Page: 1 of (1)  

Report Innappropriate Post

Other Dealing with Anxiety General Team Discussion Forum Posts

Topics: Last Post:
TODAY, I Will NOT let...... 7/26/2014 3:05:04 PM
What helps you handle your anxiety? 2/2/2014 3:41:21 PM
TODAY, I WILL.......... .............. 7/29/2014 12:03:25 PM
What are Your Thanksgiving Plans? 11/18/2013 7:44:40 PM
DID U HAVE A GOOD DAY YESTERDAY? THUMBS UP or DOWN 7/29/2014 9:00:35 AM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x19403x13642087

Review our Community Guidelines